# SDR AALA202201106581

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 8 hours, 5 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE WORKING TASK CARD 2519E001-002 STEP 8.Z.(4) OPERATIONAL TEST OF THE CABIN SIGNS, AMM 23-73-00-710-017 STEP 4.C.2. AND 4.C.3, THE EXIT SIGNS DO NOT COME ON. PERFORMED TSM 33-51-00-810-818, FOUND PIN IN 1182VC RECESSED AND CORRECTED AND PERFORMED SATISFACTORY OPERATIONS CHECK OF CABIN SIGNS PER A321 AMM 23-73-00-710-017.
